Nonincrease of mushy region in a nonhomogeneous Stefan problem

IG Götz, BB Zaltzman

Research output: Contribution to journalArticlepeer-review


For an arbitrary bounded solution of the Stefan problem the mushy region is nonincreasing in time in a sense of the theory of sets. This result takes place for the nonhomogeneous Stefan problem under some conditions on the behavior of a heat source in the mushy region.
Original languageEnglish GB
Pages (from-to)741-746
Number of pages6
JournalQuarterly of Applied Mathematics
Issue number4
StatePublished - 1991


Dive into the research topics of 'Nonincrease of mushy region in a nonhomogeneous Stefan problem'. Together they form a unique fingerprint.

Cite this